# SDR AALA20130617001

- Difficulty date: June 17, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N379AA
- Make and model: Boeing 767323
- Aircraft serial: 25448
- Aircraft time: 83,743 hours, 13,321 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON HORIZONTAL STABILIZER CENTER SECTION UPPER SKIN AT AFT EDGE RT BUTTLINE 14 AT THE AFT SPAR. REMOVED CORROSION AND INSTALLED DOUBLER REPAIR IAW EA B767-55-030229.
